# SDR 99ZZZX4551

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5202Y
- Make and model: Snias AS350B2
- Aircraft serial: 3085
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 60102RSIMT33CA
- Condition: Rough
- Location: Tail Rotor
- Part time: 500 hours
- Component: 350A33200405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500-HOUR INSPECTION, C/W SB 05.00.29 (EUROCOPTER).  DURING THE ROTATIONAL TORQUE CHECK OF THE BEARING, IT WAS FOUND TO BE ROUGH DURING ROTATION.  DID NOT DISASSEMBLE, BUT APPEARED TO HAVE VERY LITTLE LUBRICATION.  REF:  W.O. NR 000134.
